# SDR SWAA2022112273031

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 7,132 hours, 3,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD OVER WING EXTERIOR ESCAPE LIGHT AND 3 CABIN AISLE LIGHTS INOP.   REMOVED AND REPLACED POWER SUPPLY M1676. IAW AMM 33-51-06.
